# SDR DALA1026039868

- Difficulty date: October 8, 2010
- Submitted: October 11, 2010
- Operation: Air carrier
- Aircraft: N777NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47787
- Aircraft time: 72,525 hours, 68,206 cycles
- Engine: Pwa JT8D17
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND GOUGE IN LT CUSP ANGLE IN FWD ACCESSORY COMPARTMENT BS 51. REPAIRED IAW ERA 486142-14 & SRM 51-01, SRM 51-30-5 & SRM 51-30-2.
